logo CRAS
Comptes Rendus. Mathématique
Number theory
A counterexample to an optimistic guess about étale local systems
Comptes Rendus. Mathématique, Volume 359 (2021) no. 8, pp. 923-924.
Received:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.229
Brian Lawrence 1; Shizhang Li 2

1. University of California, Los Angeles, USA.
2. University of Michigan, USA.
@article{CRMATH_2021__359_8_923_0,
     author = {Brian Lawrence and Shizhang Li},
     title = {A counterexample to an optimistic guess about \'etale local systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {923--924},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {8},
     year = {2021},
     doi = {10.5802/crmath.229},
     language = {en},
}
TY  - JOUR
AU  - Brian Lawrence
AU  - Shizhang Li
TI  - A counterexample to an optimistic guess about étale local systems
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 923
EP  - 924
VL  - 359
IS  - 8
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.229
DO  - 10.5802/crmath.229
LA  - en
ID  - CRMATH_2021__359_8_923_0
ER  - 
%0 Journal Article
%A Brian Lawrence
%A Shizhang Li
%T A counterexample to an optimistic guess about étale local systems
%J Comptes Rendus. Mathématique
%D 2021
%P 923-924
%V 359
%N 8
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.229
%R 10.5802/crmath.229
%G en
%F CRMATH_2021__359_8_923_0
Brian Lawrence; Shizhang Li. A counterexample to an optimistic guess about étale local systems. Comptes Rendus. Mathématique, Volume 359 (2021) no. 8, pp. 923-924. doi : 10.5802/crmath.229. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.229/

[1] Laurent Berger Représentations p-adiques et équations différentielles, Invent. Math., Volume 148 (2002) no. 2, pp. 219-284 | MR 1906150 | Zbl 1113.14016

[2] Jean-Marc Fontaine; Yi Ouyang Theory of p-adic Galois Representations, 2008 (preprint, available at https://www.math.u-psud.fr/~fontaine/galoisrep.pdf)

[3] Ruochuan Liu; Xinwen Zhu Rigidity and a Riemann–Hilbert correspondence for p-adic local systems, Invent. Math., Volume 207 (2017) no. 1, pp. 291-343 | MR 3592758 | Zbl 1375.14090

Cited by Sources: